MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ADULT, PASSIVE, OXYGEN, BLUE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: the patient circuit was returned to ventec for evaluation.Ventec examined the returned patient circuit and the reported issue of delamination was confirmed.The circuit appeared to have the clear inner tubing delaminated from the blue spiral wrap on approximately 5 wraps near the overmolded end (ventilator side).There were no other areas of delamination observed and physical/tactile examination did not identify any other areas of delamination.The circuit was viewed under magnification which confirmed delamination due to lack of fusion between the polyolefin (clear tube) from the polypropylene (blue spiral wrap).
 
Event or Problem Description
It was reported to ventec that the clear film wall of a breathing circuit had detached from the blue polypropylene spiral portion of the patient circuit (adult, passive, oxygen, blue) assembly.There was patient involvement associated with the reported event, however, there were no reports of patient harm as a result of the reported issue.No further details about the patient or the event were provided.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d1, brand name, of the initial medwatch report stated: vocsn.Section d1, brand name, of the initial medwatch report should have stated: vocsn patient breathing package.Section d4, model #, of the initial medwatch report stated: prt-00793-001.Section d4, model #, of the initial medwatch report should have stated: adult, passive, oxygen, blue.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).Section h5, labeled for single use, of the initial medwatch report stated: no.Section h5, labeled for single use, of the initial medwatch report should have stated: yes.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key18887817
Report Number3013095415-2024-00221
Device Sequence Number3038047
Product Code CBK
UDI-Device Identifier00855573007044
UDI-Public(01)00855573007044(11)201124(10)204804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADULT, PASSIVE, OXYGEN, BLUE
Device Catalogue NumberPRT-00793-001
Device Lot Number204804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown